# SDR 08FDEA01803

- Difficulty date: May 8, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N815FD
- Make and model: Airbus A310
- Aircraft serial: 638
- Aircraft time: 30,057 hours, 9,003 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Longeron
- Part number: 2210081327
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON AFT LOWER FAIRING PANEL 475 AL;  UPPER LT ATTACH ANGLE IS CHAFED ON THE INNER SURFACE. BLENDED CHAFED AREA PER SRM 51-77-10. FOUND TO BE OUT OF LIMITS PER SRM 54-55-51 TABLE 101 SHEET 1. ORIGINAL MATERIAL 0.071. MATERIAL REMAINING 0.047. MATERIAL REMOVED 0.024. REMOVED DAMAGED LONGERON AND REPLACED WITH A NEW LONGERON PER SRM 51-40-21;  PARA 6.  ALODINED; PRIMED PER AMM 51-10-0. LOCATED & DRILLED PER SRM 51-40-44.
